# SDR SWIA2021073059799

- Difficulty date: May 24, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H WING ANGLE ATTACHED TO LOWER SIDE OF UPPER WING SKIN AT WS48.30 CRACKED.     (C-CHECK RO 7/27/2021)    REMOVED DAMAGED ANGLE, REPLACED AND INSTALLED NEW ANGLE P/N 600-10204-28 REF. CRJ200 SRM 51-42-21, CRJ200 SRM 51-42-06, AND DWG 600-10204 REV -M. COMPLIED WITH TASK CARD 51-900-1003-SKY
